# SDR UPS99230444

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 3 L/E FLAP ANTI-ICE SKIN CRACKED AT UPPER FASTENER 2ND SKIN PANEL I/B OF ACTUATOR.  REPAIRED IAW EO B727-5750-3082.
